مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

530
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

Alpha Skew J-McCoy Rings

Pages

  129-138

Abstract

 In the present note, for a ring endomorphism Alpha, we introduce Alpha-skew J-McCoy rings, which are a generalization of Alpha-skew McCoy and J-McCoy rings rings and investigate their properties. For a ring R, we show that if Alpha(e)=e for each idempotent e and R Alpha-skew J-McCoy then eRe is Alpha-skew J-McCoy. The converse holds if R is an abelian ring. Also, we prove that if Alphat =idR for some positive integer t and R[x] is Alpha-skew J-McCoy, then R is Alpha-skew J-McCoy. The converse holds if J(R)[x] subset of J(R[x]). Moreover, we give an example to show that the Alpha-skew J-McCoy property does not pass Mn(R). But, for any n, Tn(R) is a Alpha-skew J-McCoy ring if R is a Alpha-skew J-McCoy ring. Also, we prove that If R is right (left) quasi-duo ring and Alpha be an endomorphism of a ring R, then R is Alpha-skew J-McCoy, the converse does not hold in general.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    Vahdani Mehrabadi, m., & SAHEBI, SH.. (2019). Alpha Skew J-McCoy Rings. JOURNAL OF NEW RESEARCHES IN MATHEMATICS, 5(19 ), 129-138. SID. https://sid.ir/paper/257340/en

    Vancouver: Copy

    Vahdani Mehrabadi m., SAHEBI SH.. Alpha Skew J-McCoy Rings. JOURNAL OF NEW RESEARCHES IN MATHEMATICS[Internet]. 2019;5(19 ):129-138. Available from: https://sid.ir/paper/257340/en

    IEEE: Copy

    m. Vahdani Mehrabadi, and SH. SAHEBI, “Alpha Skew J-McCoy Rings,” JOURNAL OF NEW RESEARCHES IN MATHEMATICS, vol. 5, no. 19 , pp. 129–138, 2019, [Online]. Available: https://sid.ir/paper/257340/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button